# SDR 2002UALA01379

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FUSELAGE FRAME UPPER CAP DENTED AT STATION 727B BETWEEN STRINGER 24R AND STRINGER 25R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
